# SDR 95ZZZX6581

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer Box
- Part number: 017755517
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WOULD NOT STAY CLOSED ON ENGINE.  BLEED VALVE IS CONTROLLED BY AN ELECTRO-PNEUMATIC SIGNAL.  TACHOMETER BOX CONTROLS THE ELECTRICAL SIGNAL AND, IN THIS CASE, TACHOMETER BOX FAILED INTERNALLY.  ACFT TT, 7,372.2 HOURS.
